# SDR QXEA9700154

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332PH
- Make and model: Dorner DO328100
- Aircraft serial: 3010
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Intake De-Ice
- Part number: 001A716E1000004
- Condition: Inoperative
- Location: Lt Engine
- Part time: 317 hours
- Component: Dorner, 001A302E1280
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE INTAKE FAIL CAS MESSAGE AFTER TAKEOFF.  AIRCRAFT RETURNED TO THE FIELD.  REPLACED INTAKE ASSEMBLY, OPERATIONAL CHECKS GOOD.
